Translator Disclaimer
march 2016 Une note sur les dérivations localement nilpotentes dans les catégories monoïdales symétriques
Abhishek Banerjee
Bull. Belg. Math. Soc. Simon Stevin 23(1): 151-160 (march 2016). DOI: 10.36045/bbms/1457560860

Abstract

Dans cet article, nous construisons le morphisme exponentiel $e^D:A\longrightarrow A$ associé à une dérivation localement nilpotente $D$ sur un monoïde $A$ dans une catégorie monoïdale symétrique. De plus, nous montrons que le noyau de $D$ coïncide avec le sous-objet de $A$ fixé par $e^D$. Enfin, nous étudions comment on peut prolonger une dérivation localement nilpotente sur $A$ à sa localisation $A_S$, où $S\subseteq Hom_{A-Mod}(A,A)$ est un sous-ensemble stable par multiplication.

In this paper, we construct the exponential morphism $e^D:A\longrightarrow A$ associated to a locally nilpotent derivation $D$ on a monoid $A$ in a symmetric monoidal category. Further, we show that the kernel of $D$ is identical to the subobject of $A$ invariant under $e^D$. Finally, we study how to extend a locally nilpotent derivation on $A$ to its localization $A_S$, where $S\subseteq Hom_{A-Mod}(A,A)$ is a multiplicatively closed subset.

Citation

Download Citation

Abhishek Banerjee. "Une note sur les dérivations localement nilpotentes dans les catégories monoïdales symétriques." Bull. Belg. Math. Soc. Simon Stevin 23 (1) 151 - 160, march 2016. https://doi.org/10.36045/bbms/1457560860

Information

Published: march 2016
First available in Project Euclid: 9 March 2016

zbMATH: 1333.18007
Digital Object Identifier: 10.36045/bbms/1457560860

Subjects:
Primary: 13N15

Rights: Copyright © 2016 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.23 • No. 1 • march 2016
Back to Top